# SDR FDEA201603110904

- Difficulty date: March 11, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 90,918 hours, 29,271 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA75103
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, STATION 1821, LBL 57, FLOOR SUPPORT CORRODED.  FABRICATED FLOOR SUPPORT IAW BP AGA 7510.  INSTALLED IAW SRM 51-31-01 VOL 2.
